# SDR IPXA12M76131

- Difficulty date: October 15, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 626.    REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 625-629 IAW EA 011-5730-01-A5359 REV IR AND EO MD11-5730-49013-A FAA 8100-9.  MAJOR
